Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

On the characters of a semisimple Lie group


Author: Harish-Chandra
Journal: Bull. Amer. Math. Soc. 61 (1955), 389-396
DOI: https://doi.org/10.1090/S0002-9904-1955-09935-X
MathSciNet review: 0071715
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1955-09935-X